# SDR DALA2023121910372

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 48,193 hours, 23,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 L3 DOOR WILL NOT CLOSE. CORRECTIVE ACTION: FOUND BUTTERFLY HANDLES OUT, RESET HANDLES, DOOR OPERATES NORMAL. (5489250)
